# SDR UALA2013043003019

- Difficulty date: April 28, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,574 hours, 23,309 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARM WEDGE DOES NOT AUTOMATICALLY SPRING OUT AND/OR GETS STUCK WHEN ARMING DOOR.  LOOSENED UPPER DOOR LINING, MOVES FREELY.
